@Article{JICS-5-4, author = {}, title = {Perron Complements of Strictly Generalized Doubly Diagonally Dominant Matrices}, journal = {Journal of Information and Computing Science}, year = {2010}, volume = {5}, number = {4}, pages = {261--270}, abstract = { As  is  known,  Meyer  introduced  the  concept  of  the  Perron  complements  of  nonnegative irreducible matrices. In addition, the Schur complements of generalized doubly diagonally dominant matrices were  introduced  by  Liu  etal.  [Linear  Algebra  Appl.,  378(2004):  231-244].  In  this  paper,  properties  of  the Perron complement of strictly generalized doubly diagonally dominate matrices are presented. }, issn = {1746-7659}, doi = {https://doi.org/2024-JICS-22700}, url = {https://global-sci.com/article/87432/perron-complements-of-strictly-generalized-doubly-diagonally-dominant-matrices} }